# SDR ASOA20111222017

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 30,344 hours, 22,637 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: WL8GH00742928
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT THE CREW NOTED AN ELECTRICAL SMELL AROUND ROW 4 OF THE CABIN.  READING LIGHTS WERE DETERMINED TO BE THE SOURCE OF THE ODOR.  MX REPLACED THE READING LIGHT LAMPS AT ROW 4, OPS CHECKED THE SYS AND NO ODOR DETECTED.
